# SDR SWAA2013060717178

- Difficulty date: May 31, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 31,443 hours, 27,043 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Former
- Part number: 9912243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PYLON SUPPORT CRACKED AT BULKHEAD, BS 1022, BETWEEN LONG 13R TO LONG 14R.  R & R FORMER IAW SRM AND DWG.
